# SDR YENA201805240227

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 67,615 hours, 24,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2770
- Condition: Failed
- Location: Cabin
- Part time: 69,545 hours, 26,174 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, OPERATIONAL TEST OF EMER LIGHTS FAILED DURING TEST. REPAIRED 3 EA EPSU'S AT (10WL-11WL AND 12WL) AND 1 BATTERY AT (10WL) IAW AMM 33-51-38-000-001-A. SYS OPS CKS NORMAL.
